A note on simplifying likelihoods for site occupancy models

Morgan, Byron J. T. and Revell, David J. and Freeman, Stephen N. (2007) A note on simplifying likelihoods for site occupancy models. Biometrics, 63 (2). pp. 618-621. ISSN 0006-341X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/j.1541-0420.2006.00724.x...

Abstract

We show how a simple reparameterization can reduce the number of parameters that need to be estimated by numerical maximum likelihood in site occupancy models. Three examples are provided.

Item Type: Article
Uncontrolled keywords: heterogeneous detection models; orthogonal parameter estimators-; profile log likelihoods; timed species counts; zero inflation; zero-modified distributions
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Q Science > QH Natural history > QH301 Biology
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Suzanne Duffy
Date Deposited: 01 Apr 2008 08:23
Last Modified: 02 Jun 2014 11:30
Resource URI: http://kar.kent.ac.uk/id/eprint/2614 (The current URI for this page, for reference purposes)
  • Depositors only (login required):